# SDR 07FDEA02602

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 19,631 hours, 10,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASNA24737075T651
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 3RH FR 45 - FR 54 20 SQ INCH CORROSION REF A300-600 AMM 53-10-16-6-02 ZONE 200.  REMOVED CORROSION IAW A300-600 SRM 51-74-10.  CHECKED LIMIT FOUND TO BE OUT OF LIMIT IAW A300-600 SRM 53-10-16 FIG 101.  FAB`D SEAT TRACK IAW A300-600 DWG NR A53274005.  PROTECTED SEAT TRACK IAW A300-600 SRM 51-21-10 AND 51-23-10 (ALODINE, PRIMED, TOPCOATED).  INSTALLED SEAT TRACK IAW A300-600 SRM 51-40-21, 18 FOOT SECTION OF SEAT TRACK INSTALLED.
